MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Model Number STRBL-14F-075
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 22mm amplatzer amulet left atrial appendage occluder was chosen for implant using an amulet¿ steerable delivery sheath.During device deployment, physician noticed air in the device loader traveling toward the touhy away from the patient.The physician confirmed with transesophageal echocardiogram (tee) imager that no air was seen.The patient was not impacted and the procedure was completed successfully.The patient was reported discharged.
 
Additional Manufacturer Narrative
An event of air/gas noted in the delivery system during procedure was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined; however, the operational difficulties may have contributed to the reported event of air/gas in the delivery system.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 22mm amplatzer amulet left atrial appendage occluder was chosen for implant using a amulet¿ steerable delivery sheath.During device deployment, physician noticed air in the device loader traveling toward the touhy away from the patient.The physician confirmed with transesophageal echocardiogram (tee) imager that no air was seen.The patient was not impacted and the procedure was completed successfully.The patient was reported discharged.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24332244
Report Number2135147-2026-00864
Device Sequence Number11965186
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)280229(10)10795764
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRBL-14F-075
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10795764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale